RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 1, Pages 67–78 (Mi izv1471)  

This article is cited in 1 scientific paper (total in 1 paper)

The number of integers representable as a sum of two squares on small intervals

V. A. Plaksin


Abstract: Let $M(m,h)$ denote the number of natural numbers in the interval $(m;m+h)$ which are representable as a sum of two squares. Under the condition $n>\ln^{42,5+\varepsilon}X$, $\varepsilon>0$, a best possible lower bound for $M(m,h)$ is established for almost all $m\leqslant X$ (for all but $o(X)$).
Bibliography: 14 titles.

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:1, 67–78

Bibliographic databases:

UDC: 511
MSC: Primary 11N25; Secondary 11E25, 11N35, 11N37
Received: 22.11.1984

Citation: V. A. Plaksin, “The number of integers representable as a sum of two squares on small intervals”, Izv. Akad. Nauk SSSR Ser. Mat., 50:1 (1986), 67–78; Math. USSR-Izv., 28:1 (1987), 67–78

Citation in format AMSBIB
\Bibitem{Pla86}
\by V.~A.~Plaksin
\paper The number of integers representable as a~sum of two squares on small intervals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 1
\pages 67--78
\mathnet{http://mi.mathnet.ru/izv1471}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835566}
\zmath{https://zbmath.org/?q=an:0615.10062|0597.10045}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 1
\pages 67--78
\crossref{https://doi.org/10.1070/IM1987v028n01ABEH000867}


Linking options:
  • http://mi.mathnet.ru/eng/izv1471
  • http://mi.mathnet.ru/eng/izv/v50/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Plaksin, “The distribution of numbers representable as a sum of two squares”, Math. USSR-Izv., 31:1 (1988), 171–191  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:214
    Full text:72
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019